Sign in to follow this  
Followers 0
  • entries
  • comments
  • views

My Roaccutane Journey... Day 49


My current side effects...

  • Dry Lips
  • Stys in both eyes
  • Pus in both eyes
  • big, deep painful cysts
  • headaches
  • general all over dry skin
  • light sensitivity

Cons so far...

I'm not liking the dry peelng lips, headaches. I noticed I've been getting pissed off very easily and dropping lots of F bombs. I've been super horny and also super not horny, if that makes sense lol. I'm usually in the middle. ;). I've had a lot more migraines than I'm used to. :(. I've been feeling some internal pain, might be my liver or kidneys. I'm still getting big cysts, which I didn't get so much before raccutane.

Pros so far...

I have dry skin and no BIG FAT PORES!!! YAY. As you can tell, I'm loving it. lol. All the horrid under the skin spots that were all over my face have gone!! :D. My skin all over my face feels very soft and smooth. Like I've had a chemical peel, but without having to deal with the seeping skin.

How I feel at the moment...

I have my derm appointment tomorrow, which I'm conflicted about. On the one hand I'm looking forward to it, on the other hand not so much...

I'm scared that my derm will take me off the Roaccutane, this is just based on my gut feeling. The internal pain and the two blood tests I've had are factors, but as I haven't seen the blood results and I don't know the cause of the internal pain. We'll see what happens tomorrow.

I feel that the roaccutane is slowing down and my body has adjusted to it. Maybe the derm will increase my dosage, again I don't know and will have to wait.

I've been naughty and haven't been drinking enough water, which may be why I'm getting internal pain. I'm going to up my water in-take.

I'm seeing my derm two weeks earlier than the stated two months as I have a laporoscopy scheduled for the 7 of novemeber, so I'm not available for the derm. I am concerned about the healing time of the procedure due to the roaccutane, will discuss it with the derm.

I'm going to discuss all the above with my derm tomorrow. Lets hope I come home a happy bunny.

  Report Entry


It's best to have open communication with your derm. I was afraid she would take me off accutane too when i was having vision problems but after stressing out for a whole week I finally called and she told me it has nothing to do with accutane and I probably need glasses. So i went to an optometrist and she told me i had dry eyes which is causing computer fatigue and I just need to use eye drops and corrected lenses to reduce the glare.

All your symptoms seem a lot worse, pus in eye?? You should definitely get it checked out and voice your concerns. Clear skin is not worth being blind or pooping through your stomach!

Share this comment

Link to comment
Share on other sites

@CarpeDiem - Thank you, my appointment went amazingly well. I'm sooo happy. :)

@nbkyrww - I told my derm everything. lol. It was good to get it all out to her. She said I would continue with Roaccutane for another four months, as I'm not where she wanted me to be for a four month cycle. Still at 40mg.

She said my bloods were good, my cholesterol was 48 before and 50 at the begining of the month and my liver levels were good so no more blood tests. :)

Share this comment

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now